# SDR AUS20040071

- Difficulty date: January 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: TH2507JJ1
- Condition: Failed
- Location: Communications
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) COMMUNICATION SYSTEM CONTROL BOX FAILED.
